Zhenxiang ZHANG: Professor Emeritus     Picture   中文版(Chinese Edition)  

Research interests: Computational number theory, integer factorization, primality testing, algorithms, complexity, computer aided researches

Representative papers in the current century by Zhenxiang ZHANG:           Citations

·  Estimating the counts of Carmichael and Williams numbers with small multiple seeds,  Mathematics of Computation, 84:291 (2015), 309-337.  MR3266962


·  Counting Carmichael numbers with small seeds,  Mathematics of Computation, 80:273 (2011), 437-442. MR2728989 (2011i:11176)

·  On the effectiveness of a generalization of Miller's primality theorem, Journal of Complexity, 26:2 (2010), 200-208. MR2607733  (2011d:11292)    

·  Two  kinds of strong pseudoprimes up to 1036Mathematics of Computation, 76:260 (2007), 2095-2107.  MR2336285 (2008h:11114) 

·  Notes on some new kinds of pseudoprimes, Mathematics of Computation, 75:253 (2006), 451-460. MR2176408 (2006e:11013)  

·  Finding C3 -strong pseudoprimes, Mathematics of Computation, 74:250 (2005), 1009-1024. MR2114662 (2005k:11243) 

·  (with Min Tang) Finding strong pseudoprimes to several bases. II, Mathematics of Computation, 72:244 (2003), 2085-2097. MR1986825 (2004c:11008)  

·  A one-parameter quadratic-base version of the Baillie-PSW probable prime test, Mathematics of Computation,71:240 (2002), 1699-1734. MR1933051 (2003f:11191) 

·  Using Lucas sequences to factor large integers near group orders,  The Fibonacci Quarterly,39:3 (2001), 228-237. MR1840030 (2002c:11173)  
ps file of this paper available at http://www.crypto-world.com/FactorPapers.html

·  Finding strong pseudoprimes to several bases, Mathematics of Computation, 70:234 (2001), 863-872. MR1697654 (2001g:11009) 

List of all papers by Zhenxiang ZHANG

China Mail: Mathematics Department, Anhui Normal University, 241000 Wuhu, Anhui, People's. Republic of China      Phone: 86-553-5910698 

Email 1:   ahnu_zzx@sina.com    Email 2: zhangzhenxiang@tsinghua.org.cn     URL: http://math-zhangzhx.ahnu.edu.cn/zzx.htm     

      Bachelor, 1970, Tsinghua University, China
      Master, 1981,  Anhui Normal University, China
      Ph. D., 1993, University of Limoges, France. Directeur: Guy ROBIN 
Links to   Number Theory Web, Factor World,  The Prime Pages,  Guy Robin's theorem on the Riemann hypothesis, On Robin's criterion for the Riemann Hypothesis  

Last modified  2020-06-23